U.S. doctors online nowAsk doctors free
Austin, TX
A 28-year-old female asked:

I've been on metformin for 6 months now and it still makes my stomach hurt w/ diarrhea, nausea and shortness of breath it's bad. what do i do?

1 doctor answer4 doctors weighed in
Dr. K. Mujib Haque
Internal Medicine 25 years experience
See your doctor: If you are taking Metformin for diabetes then you have other options as well. The symptoms that you have described are the number one reason why patients have to be taken off this super drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 22-year-old female asked:
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
1 doctor answer5 doctors weighed in
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.